# SDR QXEA9600270

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N332PH
- Make and model: Dorner DO328100
- Aircraft serial: 3010
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 001A522C0120000
- Condition: Not Seated
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEG - DOOR WARNING LIGHT ILLUMINATED, SYSTEM PAGE INDICATED EXIT AT 9A.  CABIN DIFFERENTIAL PRESSURE LOWERED TO 3.45 PSID AND LIGHT WENT OUT.  AIRCRAFT LANDED WITHOUT FURTHER PROBLEMS.  REMOVED AND REINSTALLED EMERGENCY EXIT DOOR AT 9A.  AIRCRAFT PRESSURIZED TO 5.5 PSID AND WARNING LIGHT REMAINED OUT.  AIRCRAFT RETURNED TO SERVICE.
